# SDR AALA202403052155

- Difficulty date: November 23, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME HOLE D IN THE DOUBLE JOGGLE AREA OF DOOR STOP 7 AND FR 16 LEFT. REPAIRED FRAME PER EA 349691.
